You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Testing Proportions for Markov Dependent Bernoulli Trials
Avinash C. Singh and Brajendra C. Sutradhar
Vol. 76, No. 4 (Dec., 1989), pp. 809-813
Stable URL: http://www.jstor.org/stable/2336644
Page Count: 5
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
For testing stationary state distribution of positive recurrent Markov dependent Bernoulli trials, Tavare & Altham (1983) proposed a scale-corrected statistic, X2 TA, which has a χ2 limiting distribution. In this paper, we establish the asymptotic optimality of X2 TA by showing that it is asymptotically equivalent to the optimal test X2 B obtained under the modified likelihood approach of Billingsley (1961). Some simulation results are also given to examine finite sample performance of X2 TA and X2 B.
Biometrika © 1989 Biometrika Trust